Record number :
1602449
Title of article :
Darboux problem for impulsive partial hyperbolic differential equations of fractional order with variable times and infinite delay
Author/Authors :
Abbas، نويسنده , , Saïd and Agarwal، نويسنده , , Ravi P. and Benchohra، نويسنده , , Mouffak، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
12
From page :
818
To page :
829
Abstract :
This paper deals with the existence of solutions to impulsive partial functional differential equations with impulses at variable times and infinite delay, involving the Caputo fractional derivative. Our works will be considered by using the nonlinear alternative of Leray–Schauder type.
Keywords :
Variable times , Infinite delay , Fixed point , Impulsive partial differential equations , SOLUTION , fractional order , Left-sided mixed Riemann–Liouville integral , Caputo fractional-order derivative
Journal title :
Nonlinear Analysis Hybrid Systems
Serial Year :
2010
Link To Document :
بازگشت